Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Hair fall, dryness and dry skin, undergone bald patch treatment for hair fall, hair thinning, taken liver capsules, creams with oil, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   Good afternoon.
Doctor :   How can I help you?
User :   hello doctor
Doctor :   Proceed with your query.
User :   i am 32 years old mother of 1 kid.Before delivery i had good skin and hair ,now it is a mees
User :   mess
Doctor :   Can you elaborate on the problem?
User :   Hair fall,dryness and dry skin
User :   excessive stretch marks on the body
Doctor :   Ok
User :   i mean u understand professionally we need to apper gud and smart,but with all this it becomes hopeless
User :   have tried several medicines and added vitamins to diet
User :   but somehow the situtation gets worst
User :   on the day i shampoo a hand full i would say
Doctor :   May I know approximately how many hair do you lose in a day?
User :   twice i had undergone treatment to bold patch that appered in my head
User :   i woul say 50-60 perhaps
User :   i had dense hair now its thinning
Doctor :   Do you feel that the number of strands of hair is above 100?
Doctor :   And what type of treatment was performed for bald patch?
User :   the treatment was prescribed from a skin specilist,some liver capsules,and creams with oil
Doctor :   what type of treatment was performed for bald patch?
User :   the hair have regrown but this problem persists
Doctor :   Ok
User :   not baldness but hair fall
Doctor :   Did they help you?
Doctor :   Ok
Doctor :   Ok
User :   yes.xcept around the face.the t zone is oily
Doctor :   Is your skin always dry throughout the year?
Doctor :   Ok
Doctor :   Have you tried any moisturizers?
User :   oh yes every morning at night after i wash the face.
Doctor :   It seems that you have moved out of the chat window. Please login again if you have a medical query.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor